MathSciNet Relay Station
MathSciNet bibliographic data
MR539625 (81g:55018) 55T10
Suwa, Tatsuo The Lyndon-Hochschild-Serre spectral sequences for sheaves with operators. Proc. Amer. Math. Soc. 77 (1979), no. 1, 32–34.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement